# SDR COMAO660257

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 15,240 hours, 12,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5578 - EN ROUTE BNA-JFK RECEIVED A NOSE DOOR WARNING FOLLOWED BY INTERMITTENT GEAR DISAGREE, CREW DECLARED AN EMERGENCY, DIVERTED TO GSO, PERFORMED TOWER FLY-BY TO CONFIRM GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  ADJUSTED THE NOSE GEAR DOOR PROXIMITY SENSORS:  PS17GA, PS18GA, PS19GA.
